# SDR SWIA202056182

- Difficulty date: December 10, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17280005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON RH FLOOR SILL FS559.00+80-605.00   (C-CHECK) RO 2/9/2021   REMOVED AND REPLACED THE RH FLOOR SILL. COMPLIED WITH ALL STEPS OF RREO 601R-53-61-5376, REV-A, DATED 2018-10-25,  DRAWING 601R35012 REV-T, & CRJ200 SRM 51-42-06,. COMPLIED WITH 51-900-1003-SKY.
